An analog of Hardy’s theorem for the second Hankel-Clifford transformation


  • Mohamed El H amma Univesity Hassan II, Morocco
  • Radouan Daher University Hasan II, Morocco
  • Hasnaa Lahmadi University Hasan II, Morocco



econd Hankel-Clifford transformation, Bessel-Clifford function


In this paper, we generalize theorem of Hardy for the second Hankel-Clifford transform .


Download data is not yet available.



V. A. Abilov and F. V. Abilova, Approximation of Functions by Fourier-Bessel

sums, IZV. Vyssh. Uchebn Zaved. Mat., No.8, 3-9 (2001).

J. J. Bentancor, The Hankel-Clifford transformation on certain spaces of ultradis-

tributions, Indian. J. pure Appl. Math., 20, No. 6,583-603 (1989).

R. Daher, On the theorems of Hardy and Miyachi for the Jacobi-Dunkl transform,

Integral transforms and special functions. Vol. 18., No. 5, May 2007, 305-311.

G. H. Hardy, A theorem concerning Fourier transform, J. London Math Soc. 1933,

: 227-231.

N. Hayek, Sobre la transformaci´on de Hankel, Actas de la VIII Reuni´on Anual de

Matem´aticos Epa´noles, 1967, pp. 47-60.

A. Gray, G. B. Matthecos and T. M.MacRobert, A Treatise on Bessel functions

and their applications to physics, Macmillan, London, 1952.

H. Mejjaoli and K. Trim`eche, A variant of Hardy’s and Miyachi’s theorems for the

Bessel-Struve transform, Integral transforms and special functions. Vol. 28, No. 5,

, 374-385.

J. M. R. M´endez P´erez and M. M. Socas Robayna, A pair of generalized Hankel-

Clifford transformation and their applications, J. Math. Anal. Appl. 154 (1991)


S. P. Malgonde and S. R. Bandewar, On the generalized Hankel-Clifford transfor-

mation of arbitrary order, Proc. Indian Alod Sci .Math Sci 110 (3)(2000) 293-304.

P. Prasad and V. K. Singh Pseudo-differential operators involving Hankel-Clifford

transformations, Asian-European. J. Math, Vol. 5, No.3 (2012), 15 pages.

A. Sitaram and M. Sundari, An analog of Hardy’s theorem for rapidly decreasing

functions on semi simple Lie groups, Pasific. J. Math., 177, 187-200 (1977).




How to Cite

amma, M. E. H., Daher, R. ., & Lahmadi, H. . (2022). An analog of Hardy’s theorem for the second Hankel-Clifford transformation. Jurnal Matematika, Statistika Dan Komputasi, 19(1), 235-240.



Research Articles